# SDR SWAA061144

- Difficulty date: March 27, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 59,515 hours, 55,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHTS INOP.  R&R BATTERY PACK PER MM.
